# SDR CA010116030

- Difficulty date: December 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Failed
- Location: Cockpit
- Component: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE CAPTAINS WINDSHIELD SHATTERED AT FLIGHT LEVEL 10,000 FEET, THE AIRCRAFT RETURNED TO THE AIRPORT (UNEVENTFUL LANDING). THE MAINTENANCE REPLACED THE WINDSHIELD.
